• question-icon

    Suggest treatment for vaginal atrophy

default
Posted on Fri, 21 Jul 2017 in Women's Health
Question: I have thin skin at my vigina area where i used nystatin and triamcinnolone acetonide ointment for a long period of time (2years) . I stopped useing it about one year ago. What can i do about the thin skin and dry skin condition i now havendue to this med
doctor
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer:
Try this advice...

Detailed Answer:
Hi dear and thanks for your query to HealthcareMagic.
I have read your question carefully and understand your health concern.

Thin skin in your genitals is due to using of creams for a long period of time and peri-menopause as well as menopause (menopause cause vaginal atrophy due to a decrease of female hormones).

Hence to help to regenerate your genital skin you should try:
1. Estrogen creams such as Premarin (it should be prescribed by a doctor)
2. Local Vitamin E and A (they are over the counter oils supplements)
3. Proper genital hygiene to prevent any infection
4. Use loose cotton underwear to help to heal the skin over that area

Hope I have been helpful and please feel free for further discussion.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Vjollce Mbiarra 55 minutes later
I was prescribed Premarin 0.625 mg for dryness but it's really not enough the vitamin E I do periodically and the cleanliness is there no infections going on I just cannot have sex without skin tearing. It's quite painful after it tears and it tears as easy as if you're tearing a piece of paper will this ever get stronger I know the other medicine made me thin and all the other reasons that you had said above has taken place is there no medicine I can use that would toughen it up
doctor
Answered by Dr. Vjollce Mbiarra 33 hours later
Brief Answer:
Laser vaginal rejunevation

Detailed Answer:
Hi dear and apologize for late reply.

If you Premarin and Vit E doesn't give any effect than you can discuss with your gynecologist for laser vaginal rejunevation.

Laser vaginal rejunevation is a laser therapy that help regation of vaginal skin and it is very effective.

Hope I have been helpful.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1572 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Dry skin

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

I developed a rush on my penis Can you recommend a cream that would be affective for that?

doctor1 MD

hello doctor, which soap is best in the market to maintain rich skin tone and get a satisfactory refreshing feeling?

doctor1 MD

My pcp checked me for hernia last week then referred me to a surgeon. I had hernia surgery 2yrs ago, where the surgeon used mesh to repair the...

doctor1 MD

For the past 2 plus years I have had a flat red rash that starts on my neck and works it s way around the whole of my neck. It becomes hot, sore,...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Vjollce Mbiarra
  • Q - What causes vaginal bleeding after periods?

  • Q - Does elevated Prolactin levels cause missed periods?

  • Q - What causes pressure in head and redness on face?

  • Q - Suggest treatment for vaginal cramping, enlarged breast and negative...

  • Q - What does absence of yolk sac in 5th week of pregnancy indicate?

  • Q - What causes feeling heavy uterus and abdominal cramps after stopping...

  • Q - What causes anal bleeding during pregnancy when suffering from diarrhea?

  • Q - What causes absence of periods while breastfeeding?

  • Q - What cause light bleeding after intercourse?

  • Q - Suggest treatment for endometrioid cycsts in ovary

backtotop2